Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 129, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 9, 2009, 10:51 AM CDT for Jefferson County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 10:51 AM CDT (15:51 UTC)
- Expired
- Jun 9, 2009, 11:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Jefferson County, KS
The radar
The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:51 AM CDT | HAIL 1 | Oskaloosa, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 091551 SVRTOP KSC087-091615- /O.NEW.KTOP.SV.W.0129.090609T1551Z-090609T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1051 AM CDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JEFFERSON COUNTY IN NORTHEAST KANSAS... * UNTIL 1115 AM CDT * AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR OSKALOOSA...OR 14 MILES NORTHWEST OF TONGANOXIE...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MCLOUTH... WINCHESTER... PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS NOW...AND AVOID WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3910 9536 3929 9537 3938 9516 3915 9517 TIME...MOT...LOC 1552Z 245DEG 24KT 3921 9530 $$
2 follow-up statements
000 WWUS53 KTOP 091603 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1103 AM CDT TUE JUN 9 2009 KSC087-091615- /O.CON.KTOP.SV.W.0129.000000T0000Z-090609T1615Z/ JEFFERSON- 1103 AM CDT TUE JUN 9 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EAST CENTRAL JEFFERSON COUNTY... AT 1059 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED JUST EAST OF OSKALOOSA...OR 13 MILES NORTHWEST OF TONGANOXIE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MCLOUTH AND WINCHESTER. QUARTER SIZE HAIL WAS REPORTED EARLIER IN OSKALOOSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...VERY HEAVY RAIN ARE LIKELY WITH THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW. && LAT...LON 3912 9530 3928 9536 3938 9516 3915 9517 TIME...MOT...LOC 1602Z 248DEG 19KT 3922 9527 $$
000 WWUS53 KTOP 091616 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1116 AM CDT TUE JUN 9 2009 KSC087-091626- /O.EXP.KTOP.SV.W.0129.000000T0000Z-090609T1615Z/ JEFFERSON- 1116 AM CDT TUE JUN 9 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY HAS EXPIRED... AT 1116 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING FOR EAST CENTRAL JEFFERSON COUNTY HAD EXITED THE AREA...THUS THE WARNING HAS EXPIRED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER. LAT...LON 3912 9530 3928 9536 3938 9516 3915 9517 TIME...MOT...LOC 1603Z 248DEG 19KT 3922 9527 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:25 AM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 9, 6:25 AM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 625 AM CDT TUE JUN 9 2009 .UPDATE... UPDATED THE AVIATION DISCUSSION FOR THE 12Z TAFS. && .DISCUSSION... SEE PREV DISCUSSION. && .AVIATION... 06Z NAM AND 09Z RUC WANT TO KEEP THE WARM FRONT SOUTH OF THE TERMINALS THROUGH THE DAY. 12Z TAFS WERE BASED ON THE WARM FRONT REMAINING SOUTH. WITH CONTINUED OVERRUNNING OF MOISTURE...SHOWERS WITH EMBEDDED TS SHOULD INCREASE IN COVERAGE AS 925 WINDS CONTINUE TO VEER MORE TO THE SOUTH AND ISENTROPIC LIFT INCREASES. MVFR CIGS ALREADY DEVELOPING UPSTREAM OVER CENTRAL KS SO HAVE INCLUDED THIS WITH THE SHRA. THINK THERE WILL BE A BREAK BY MID AFTERNOON. CONFIDENCE IN ADDITIONAL TS AFFECTING THE TERMINALS IS NOT AS HIGH THINKING BETTER AFTERNOON DESTABILIZATION MAY BE OVER SOUTH CENTRAL KS THIS AFTERNOON. THEREFORE HAVE KEPT EVENING TS AS A TEMPO GROUP. WINDS SHOULD REMAIN GENERALLY EAST THROUGH THE DAY. MOS GUIDANCE CONTINUES TO BRING IFR CIGS IN BEHIND A WIND SHIFT TO THE NORTH OVERNIGHT. BECAUSE OF THIS HAVE INCLUDED IN THE TAFS BUT CONFIDENCE IS AVERAGE AT BEST. WOLTERS && .PREV DISCUSSION.../318 AM CDT TUE JUN 9 2009/ THE 6Z WATER VAPOR SATELLITE IMAGERY ALONG WITH THE 00Z UPPER AIR MAPS SHOWED A SOUTHERN STREAM UPPER LEVEL TROUGH OFF THE SOUTHERN CA AND BAJA COAST WITH A 40 TO 50 KT JET EXTENDING ACROSS NORTHWEST MEXICO...EAST AND NORTHEAST ACROSS THE SOUTHERN PLAINS AROUND AN UPPER LEVEL RIDGE ACROSS THE WESTERN GULF OF MEXICO. AN UPPER LOW WAS LOCATED ACROSS WEST CENTRAL CANADA WITH SEVERAL MINOR UPPER LEVEL SHORTER WAVELENGTH TROUGHS EMBEDDED WITHIN THE NORTHERN BRANCH OF THE JET ACROSS THE NORTHERN US. THE 7Z SFC MAP SOWED A LEE TROUGH EXTENDING FROM EASTERN CO SOUTHWARD ACROSS EASTERN NM INTO FAR WEST TX. DEEPER GULF MOISTURE LOCATED SOUTH OF A SFC FRONT ACROSS NORTH CENTRAL OK WAS BEGINNING TO BE TRANSPORTED NORTHWEST BY A 30 TO 40 KT LOW LEVEL JET ACROSS WESTERN OK AND SOUTHWEST KS. BOTH THE GFS AND NAM SHOW THE SFC WARM FRONT OVER NORTHERN OK LIFTING NORTHWARD INTO SOUTHERN KS BY 18Z. DEEPER GULF MOISTURE WILL LIFT NORTHWARD OVER THE COOLER AIRMASS AT THE SURFACE AND CAUSE ELEVATED THUNDERSTORMS TO DEVELOP ACROSS SOUTHWEST AND CENTRAL KS BY 12Z. THESE ELEVATED THUNDERSTORMS WILL MOVE AND DEVELOP NORTHEASTWARD ACROSS THE WESTERN COUNTIES OF THE CWA DURING THE MORNING HOURS...THEN ACROSS THE EASTERN COUNTIES THROUGH THE EARLY AND MID AFTERNOON HOURS AS THE STRONGER ISENTROPIC LIFT SHIFTS NORTHEAST ACROSS CENTRAL KS INTO EASTERN KS BY EARLY AFTERNOON HOURS. A WEAK UPPER LEVEL TROUGH OVER NM WILL ALSO MOVE EAST AND NORTHEAST ACROSS THE STATE DURING THE DAY WHICH MAY PROVIDE ADDITIONAL ASCENT FOR THE ELEVATED THUNDERSTORMS THIS MORNING AND THROUGH THE EARLY AFTERNOON HOURS. THE MUCAPE WILL ONLY BE AROUND 400 TO 800 J/KG ACROSS THE CWA THIS MORNING AND THROUGH THE EARLY AFTERNOON HOURS...THUS THE ELEVATED THUNDERSTORMS SHOULD NOT BE SEVERE...THOUGH SOME SMALL HAIL MAY BE POSSIBLE WITH THE STRONGER UPDRAFTS. BOTH THE NAM AND GFS DIVERGE A BIT IN THEIR SOLUTIONS THROUGH THE AFTERNOON HOURS OF TUESDAY WITH THE NAM KEEPING THE SFC WARN FRONT NEARLY STATIONARY ACROSS SOUTHERN KS THROUGH THE AFTERNOON HOURS. THE NAM FCST SBCAPE TO BE AROUND 1800 J/KG ACROSS THE SOUTHERN COUNTIES OF THE CWA DURING THE LATE AFTERNOON HOURS. NORTH OF INTERSTATE 70 SBCAPE WILL BE AROUND 500 J/KG...MOST LIKELY DUE TO CLOUD COVER AND BEING IN THE WAKE OF THE ELEVATED CONVECTION DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. THE NAM MODELS SHOWS THE DRYLINE MIXING EAST ACROSS WEST CENTRAL OK AND SOUTHWEST KS DURING THE AFTERNOON HOURS. SBCAPE AT THE TRIPLE POINT WEST OF ICT WILL REACH OVER 4,000 J/KG WITH MODERATE TO STRONG VERTICAL WIND SHEAR. GIVEN THE THE ENVIRONMENT OF HIGH SBCAPE AND STRONG VERTICAL WIND SHEAR ACROSS SOUTH CENTRAL KS...SUPERCELL THUNDERSTORMS WILL DEVELOP AND PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE SCATTERED SUPERCELL THUNDERSTORMS MAY MOVE EAST AND NORTHEAST INTO THE SOUTHWEST COUNTIES OF THE CWA THIS EVENING. THE BIG QUESTION IS WILL THEY BECOME ELEVATED AS THEY MOVE NORTH OF THE WARM FRONT...THEN THE PRIMARY HAZARD WILL BE LARGE HAIL. MEANWHILE...THE GFS MODEL MOVES THE SFC WARM FRONT NORTHWARD INTO THE CWA TO ABOUT INTERSTATE 70. THE DRYLINE MIXES A BIT FARTHER EAST TO NEAR ICT NORTH TO THE TRIPLE POINT WEST OF SLN. IF THE GFS WERE TO VERIFY THEN THE BEST ENVIRONMENT FOR TORNADIC SUPERCELLS WOULD BE ACROSS CENTRAL KS EASTWARD INTO THE SOUTHWEST COUNTIES OF THE CWA. WHERE THE GFS FORECAST 3,000 TO 4,000 J/KG OF SBCAPE AND 300 TO 400 J/KG OF SRH ACROSS THE SOUTHWEST COUNTIES. THE SUPERCELL THUNDERSTORMS WOULD THEN MOVE EAST ALONG AND SOUTH OF THE WARM FRONT ACROSS SOUTHERN HALF OF THE CWA...GENERALLY I-70 AND SOUTH. ATTM...IM LEANING MORE WITH THE NAM MODEL WHICH SHOWS THE BEST INSTABILITY AND VERTICAL WIND SHEAR FOR SUPERCELL THUNDERSTORMS TO REMAIN SOUTHWEST OF THE CWA...BUT IF THE SFC WARM FRONT DOES MOVE FARTHER NORTH...THEN THE SOUTHERN HALF OF THE CWA WILL HAVE A GREATER THREAT FROM BOUNDARY ROOTED SUPERCELL THUNDERSTORMS WHICH WOULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS AND PERHAPS TORNADOES THROUGH THE LATE AFTERNOON AND EVENING HOURS. THROUGH THE NIGHT THE WARM FRONT WILL MOVE NORTHWARD TO INTERSTATE 70 AS A SURFACE LOW MOVES EAST ACROSS SOUTH CENTRAL AND EAST CENTRAL KS. 850MB WINDS WILL VEER TO THE SOUTHWEST THROUGH THE NIGHT TRANSPORTING THE DEEPER GULF MOISTURE EAST AND NORTHEAST OF THE CWA. THE STRONG ISENTROPIC LIFT AND HEAVIER RAINFALL LOOKS TO BE NORTH AND NORTHEAST OF THE CWA. A SURFACE COLD FRONT WILL MOVE SOUTHEAST ACROSS THE CWA LATE TONIGHT AND THROUGH THE MORNING HOURS OF WEDNESDAY. WEDNESDAY THROUGH THURSDAY...THERE MAY BE ENOUGH RESIDUAL MOISTURE AND LIFT AHEAD OF MINOR 5H TROUGHS EMBEDDED WITHIN THE SOUTHERN BRANCH OF THE JET STREAM TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HIGHS WILL BE IN THE MID 70S TO LOWER 80S. FRIDAY THROUGH MONDAY...SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS THE PLAINS. THE EC MODEL KEEPS SFC FRONT SOUTH OF THE CWA THROUGH SUNDAY AND THEN MOVES THE FRONT NORTH ACROSS THE CWA ON SUNDAY NIGHT. THERE MAY BE SOME WEAK ISENTROPIC LIFT NORTH OF THE FRONT FOR ISOLATED SHOWERS THROUGH THE PERIOD WITH A BETTER CHANCE OF RAIN AND THUNDERSTORMS SUNDAY NIGHT INTO MONDAY MORNING. HIGHS WILL BE IN THE LOWER 80S...THOUGH IF WE KEEP MORE CLOUD COVER THAN HIGHS MAY BE SLIGHTLY COOLER. MONDAY MAY WARM INTO THE UPPER 80S TO AROUND 90 AS THE WARM FRONT SHOULD MOVE WELL NORTH OF THE CWA. GARGAN && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 9, 3:42 AM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 342 AM CDT TUE JUN 9 2009 KSZ008>012-020>024-026-034>040-054>056-058-059-100845- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 342 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE AREA. SOME OF THE THUNDERSTORMS MAY BE SEVERE LATE THIS AFTERNOON AND TONIGHT. THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL BE ALONG AND SOUTH OF INTERSTATE 70 AND TO THE WEST OF A MANHATTAN TO EMPORIA LINE...WHERE SUPERCELL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING...AND PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE PRIMARY HAZARD FOR THE REMAINDER OF THE AREA THIS EVENING AND TONIGHT FROM ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT...THEN AGAIN FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 9, 10:13 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1013 AM CDT TUE JUN 9 2009 KSZ035-091545- DICKINSON- 1013 AM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON COUNTY... THROUGH 1045 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF DICKINSON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ABILENE...HOPE... ENTERPRISE AND WOODBINE. HARDING
Local storm report, Jun 9, 10:28 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1028 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 4 W WAMEGO 39.20N 96.38W
06/09/2009 E1.00 INCH POTTAWATOMIE KS PUBLIC
&&
JTLSpecial weather statement, Jun 9, 10:38 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1038 AM CDT TUE JUN 9 2009 KSZ023-024-091600- JACKSON-POTTAWATOMIE- 1038 AM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR WESTERN JACKSON AND EASTERN POTTAWATOMIE COUNTIES... THROUGH 1100 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 35 MPH ACROSS PORTIONS OF JACKSON AND POTTAWATOMIE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ONAGA AND HAVENSVILLE. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN CASE A WARNING IS ISSUED. LEIGHTON
Local storm report, Jun 9, 10:39 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL 4 ENE AURORA 39.47N 97.46W
06/09/2009 E0.75 INCH CLOUD KS PUBLIC
&&
JLLocal storm report, Jun 9, 10:40 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1040 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 6 N HERINGTON 38.76N 96.94W
06/09/2009 E0.75 INCH DICKINSON KS TRAINED SPOTTER
&&
JTLLocal storm report, Jun 9, 10:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM HAIL 2 SW OSKALOOSA 39.19N 95.35W
06/09/2009 E1.00 INCH JEFFERSON KS TRAINED SPOTTER
&&
JTLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:28 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 26 min |
| Jun 9, 9:05 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 25 min |
| Jun 9, 9:16 AM CDT | Flash Flood Warning | TOP | Clay, Cloud, Ottawa | 116 min |
| Jun 9, 10:01 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 29 min |
| Jun 9, 10:28 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 47 min |
| Jun 9, 11:45 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jackson, Jefferson, Shawnee | 45 min |
| Jun 9, 11:46 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 44 min |
| Jun 9, 11:47 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 58 min |
| Jun 9, 12:10 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 50 min |
| Jun 9, 12:52 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.